# SDR 95ZZZX1695

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3216E
- Make and model: Cessna 172N
- Aircraft serial: 17271471
- Engine: Lyc O360A4M
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 72877
- Condition: Failed
- Location: Valve
- Part time: 2,003 hours
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: A, E

## Discrepancy

AFTER TAKEOFF, TURN OUT OF TRAFFIC, UNDER FULL POWER, RPM ROLLED BACK TO 1900.  SEVERE VIBRATION.  CONTINUED TURN TO DOWNWIND; BASE FOR EMERGENCY LANDING.  ENGINE SHUT DOWN.
